Hi nitat and welcome! Yes, indeed, cortisone shots do
affect blood sugar. When I had to get those shots for bursitis (and also take the prednisone pills), my blood sugar went extremely high. The effects of the shots might last for several days, getting weaker as time goes on. However - my doctor warned me of this.
Some diabetics who are on certain diabetes medication will even need to alter their dosage while the cortisone raises their blood sugar. It's a surprise (a shock, even) that your primary doctor thinks it wouldn't happen! That's pretty basic knowledge of the cortisone (or any steroid) effects on blood sugar!!
Please ask your doctor about
altering your diabetes dosage if you're seeing blood sugar that high. And please read the link in my signature. It's to a site which gives you a lot of information about
blood sugar and the effects of blood sugar over 140 for long periods of time
Laniediabetes moderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating Check out the following site for more info on blood sugar:www.phlaunt.com/diabetes/